RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 3, Pages 88–91 (Mi ivm6715)  

Brief communications

Stability of the coincidence set of a solution to a parabolic variational inequality with an obstacle

A. I. Mikheevaa, R. Z. Dautovb

a Department of Computational Mathematics, Research Institute of Mathematics and Mechanics, Kazan State University, Kazan, Russia
b Chair of Computational Mathematics, Kazan State University, Kazan, Russia

Abstract: In this paper we propose a new technique for the stability analysis of the coincidence set of a solution to a parabolic variational inequality with an obstacle inside the domain. It is based on the reformulation of the initial inequality in the form of a parabolic initial boundary value problem with an exact penalty operator.

Keywords: variational inequality, obstacle problem, coincidence set, stability, capacity.

Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:3, 77–79

Bibliographic databases:

UDC: 517.972
Received: 28.09.2009

Citation: A. I. Mikheeva, R. Z. Dautov, “Stability of the coincidence set of a solution to a parabolic variational inequality with an obstacle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 3, 88–91; Russian Math. (Iz. VUZ), 54:3 (2010), 77–79

Citation in format AMSBIB
\Bibitem{MikDau10}
\by A.~I.~Mikheeva, R.~Z.~Dautov
\paper Stability of the coincidence set of a~solution to a~parabolic variational inequality with an obstacle
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 3
\pages 88--91
\mathnet{http://mi.mathnet.ru/ivm6715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2778328}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 3
\pages 77--79
\crossref{https://doi.org/10.3103/S1066369X10030114}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649611680}


Linking options:
  • http://mi.mathnet.ru/eng/ivm6715
  • http://mi.mathnet.ru/eng/ivm/y2010/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:281
    Full text:37
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021